# SDR SWAA2019071734942

- Difficulty date: July 11, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 69,907 hours, 41,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT ABOVE INOP.  R&R LIGHT IAW AMM.
